# SDR CALA2016051600303

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 86,189 hours, 17,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 146N101810
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FRAME BENT BS 1540, STRINGER 25L - 26L.  INSTALLED REPAIR DOUBLER & 2 NEW CLIPS IAW SRM 53-00 -07 REPAIR 5 FIGURE 201 DETAIL II.
